# SDR AU970731

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9407
- Condition: Failed
- Location: Dc Gen-Alt
- Component: Cont
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH ALTERNATOR FAILED - INSPECTION FOUND THAT THE FAILURE WAS DUE TO THE DIODE PLATE GROUND WIRE BEING LOOSE
